MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE BATTERY POWERHEART G5; AED BATTERY

CARDIAC SCIENCE CORPORATION INTELLISENSE BATTERY POWERHEART G5; AED BATTERY
Model Number XBTAED001A
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cardiac science is attempting to contact the person who was shocked in order to obtain additional information about the event.
 
Event or Problem Description
The distributor reported they were contacted by a customer who reported to them that when one of their site nurses was installing a battery in an aed she had her finger across the metal conduction notches of the battery and it shocked her.The nurse was reported to be fine, but did feel "off" so the school called ems and she was transported to the hospital to be checked out, especially since she was pregnant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After multiple follow-up attempts cardiac science has been unable to obtain additional information about the reported event.Based upon the design of the battery, it is currently unknown how the event occurred.No similar events have been previously reported to cardiac science.

Brand Name
INTELLISENSE BATTERY POWERHEART G5
Common Device Name
AED BATTERY
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield, wi WI 53531 9692
MDR Report Key9244728
Report Number2112020-2019-00022
Device Sequence Number3660695
Product Code MKJ
UDI-Device Identifier00812394020904
UDI-Public00812394020904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXBTAED001A
Device Catalogue NumberXBTAED001A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;